Alert archive / Louisiana / Gale Watches in 2012

Gale Watch 2, NWS New Orleans, LA

December 19, 2012

NWS New Orleans, LA issued this gale watch at Dec 19, 2012, 3:42 AM CST. It took effect at Dec 20, 2012, 3:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 3:42 AM CST (09:42 UTC)
In effect from
Dec 20, 2012, 3:00 PM CST
Expired
Dec 19, 2012, 3:08 PM CST
In force
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WHUS74 KLIX 190942
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
342 AM CST WED DEC 19 2012

...GALE FORCE WINDS ARE EXPECTED LATE THURSDAY INTO THURSDAY
NIGHT...

.A STRONG COLD FRONT WILL SWEEP THROUGH THE NORTH CENTRAL GULF
COASTAL WATERS ON THURSDAY. HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT WILL DEVELOP IN ADVANCE OF THE COLD FRONT LATE TONIGHT INTO
THURSDAY MORNING...THEN WINDS BEHIND THE FRONT MAY INCREASE TO
NEAR GALE FORCE SUSTAINED...WITH WIND GUSTS ABOVE GALE FORCE
LIKELY BY LATE THURSDAY AFTERNOON AND EVENING. 

GMZ536-538-550-552-555-557-570-572-575-577-191745-
/O.NEW.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
342 AM CST WED DEC 19 2012

...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR
  HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL SHIFT
  TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS THURSDAY
  AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS ARE
  EXPECTED AT TIMES LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. 

* SEAS: WAVE HEIGHTS WILL RISE TO 5 TO 7 FEET THURSDAY MORNING...6
  TO 9 FEET THURSDAY AFTERNOON...AND 7 TO 10 FEET THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

22/TD
2 follow-up statements
222 
WHUS74 KLIX 191610
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1010 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY THIS EVENING THROUGH THURSDAY WEST OF
   MISSISSIPPI RIVER... 
...GALE FORCE WINDS ARE EXPECTED LATE THURSDAY INTO THURSDAY
   NIGHT...

.A STRONG COLD FRONT WILL SWEEP THROUGH THE NORTH CENTRAL GULF
COASTAL WATERS ON THURSDAY. HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT WILL DEVELOP IN ADVANCE OF THE COLD FRONT THIS EVENING INTO
THURSDAY MORNING WEST OF THE MISSISSIPPI RIVER...THEN WINDS BEHIND THE
FRONT MAY INCREASE TO NEAR GALE FORCE SUSTAINED...WITH WIND GUSTS
ABOVE GALE FORCE LIKELY BY LATE THURSDAY AFTERNOON AND EVENING.

GMZ550-552-570-572-200015-
/O.NEW.KLIX.SC.Y.0053.121220T0300Z-121220T2100Z/
/O.CON.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
1010 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
CST THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
3 PM CST THURSDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR 
  HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL 
  SHIFT TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS 
  THURSDAY AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS 
  ARE EXPECTED AT TIMES LATE THURSDAY AFTERNOON AND THURSDAY 
  NIGHT. 

* SEAS: WAVE HEIGHTS WILL RISE TO 5 FEET TONIGHT...5 TO 7 FEET
  THURSDAY MORNING... 6 TO 9 FEET THURSDAY AFTERNOON...AND 7 TO 10
  FEET THURSDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-555-557-575-577-200015-
/O.CON.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1010 AM CST WED DEC 19 2012

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR 
  HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL 
  SHIFT TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS 
  THURSDAY AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS 
  ARE EXPECTED AT TIMES LATE THURSDAY AFTERNOON AND THURSDAY 
  NIGHT. 

* SEAS: WAVE HEIGHTS WILL RISE TO 5 TO 7 FEET THURSDAY MORNING...
   6 TO 9 FEET THURSDAY AFTERNOON...AND 7 TO 10 FEET THURSDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
344 
WHUS74 KLIX 192108
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
308 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY TONIGHT THROUGH THURSDAY MORNING ON COASTAL
   WATERS... 
...SMALL CRAFT ADVISORY THURSDAY MORNING THROUGH FRIDAY MORNING
   ON TIDAL LAKES... 
...GALE FORCE WINDS ARE EXPECTED LATE THURSDAY THROUGH FRIDAY
   MORNING ON COASTAL WATERS...
...SMALL CRAFT ADVISORY LATE FRIDAY MORNING ON COASTAL WATERS...


.A STRONG COLD FRONT WILL SWEEP THROUGH THE NORTH CENTRAL GULF
COASTAL WATERS ON THURSDAY. HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT WILL DEVELOP IN ADVANCE OF THE COLD FRONT THIS EVENING INTO
THURSDAY MORNING ON COASTAL WATERS AND TIDAL LAKES. WINDS BEHIND
THE FRONT MAY INCREASE TO NEAR GALE FORCE SUSTAINED...WITH WIND
GUSTS ABOVE GALE FORCE LIKELY BY LATE THURSDAY AFTERNOON THROUGH
FRIDAY MORNING. 

GMZ550-552-570-572-200515-
/O.EXT.KLIX.SC.Y.0053.121220T0300Z-121220T1800Z/
/O.UPG.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/
/O.NEW.KLIX.GL.W.0003.121220T1800Z-121221T1500Z/
/O.NEW.KLIX.SC.Y.0054.121221T1500Z-121221T1800Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
308 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST THURSDAY...
...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 9 AM CST FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO 9 AM CST
FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 9 AM TO NOON CST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR
  HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL SHIFT
  TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS THURSDAY
  AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS ARE
  EXPECTED AT TIMES LATE THURSDAY AFTERNOON THROUGH FRIDAY
  MORNING...THEN WINDS EASING TO 20 TO 25 KNOTS LATE FRIDAY
  MORNING. 

* SEAS: WAVE HEIGHTS WILL RISE TO 5 FEET TONIGHT...5 TO 7 FEET
  THURSDAY MORNING... 6 TO 9 FEET THURSDAY AFTERNOON...7 TO 10
  FEET THURSDAY NIGHT AND SUBSIDING TO 5 TO 7 FEET LATE FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-555-557-575-577-200515-
/O.EXB.KLIX.SC.Y.0053.121220T0300Z-121220T1800Z/
/O.UPG.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/
/O.NEW.KLIX.GL.W.0003.121220T1800Z-121221T1500Z/
/O.NEW.KLIX.SC.Y.0054.121221T1500Z-121221T1800Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
308 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST THURSDAY...
...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 9 AM CST FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO 9 AM CST
FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST
THURSDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM TO NOON CST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR
  HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL SHIFT
  TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS THURSDAY
  AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS ARE
  EXPECTED AT TIMES LATE THURSDAY AFTERNOON THROUGH FRIDAY
  MORNING...THEN WINDS EASING TO 20 TO 25 KNOTS LATE FRIDAY
  MORNING. 

* SEAS: WAVE HEIGHTS WILL RISE TO 5 TO 7 FEET THURSDAY MORNING...
  6 TO 9 FEET THURSDAY AFTERNOON...7 TO 10 FEET THURSDAY NIGHT AND
  SUBSIDING TO 5 TO 7 FEET LATE FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-200515-
/O.EXB.KLIX.SC.Y.0053.121220T1200Z-121221T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
308 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 9 AM
CST FRIDAY. 

* WINDS: SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR HIGHER
  THURSDAY MORNING...THEN WINDS WILL SHIFT TO NORTHWEST AND NORTH
  AND RISE TO 25 TO 30 KNOTS THURSDAY AFTERNOON AND EVENING. A FEW
  GUSTS UP TO 35 KNOTS ARE POSSIBLE LATE THURSDAY AFTERNOON AND
  THURSDAY NIGHT.

* SEAS: WAVE HEIGHTS WILL RISE TO 5 FEET THURSDAY MORNING AND
  REMAIN ROUGH THROUGH EARLY FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this gale watch went out at Dec 18, 11:51 PM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Dec 18, 11:51 PM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1151 PM CST TUE DEC 18 2012

.AVIATION...VFR CONDITIONS WILL PERSIST FOR THE MOST PART BUT CANT
RULE OUT TEMPO MVFR VISBIES IN THE TYPICAL PROBLEM LOCATIONS BUT
OTHERWISE SKIES SHOULD REMAIN CLEAR WITH WINDS PICKING UP OUT OF THE
SOUTH AFTER SUNRISE. AT THIS TIME IT APPEARS ANY CONVECTION WILL
HOLD OFF UNTIL NEAR THE END OF THIS CURRENT FCST BUT CIGS WILL BEGIN
TO IMPACT THE REGION AFTER 00Z. A SQUALL LINE MAY THEN BEGIN TO
ENTER OUR CWA AFTER 6Z THU.  /CAB/

&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  45  75  60  61 /   0  10  80  40
BTR  50  78  63  64 /   0  10  80  30
ASD  47  76  65  68 /   0  10  80  50
MSY  53  76  65  69 /   0  10  80  50
GPT  48  74  63  69 /   0  10  80  70
PQL  44  74  62  70 /   0  10  80  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

CAB
Hazardous weather outlook, Dec 18, 5:30 PM CST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
530 PM CST TUE DEC 18 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-191130-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
530 PM CST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER POTENT WEATHER SYSTEM IS FORECAST TO IMPACT THE AREA
WEDNESDAY NIGHT AND THURSDAY. STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE AS A STRONG COLD FRONT MOVES THROUGH THE AREA. THERE
IS A SLIGHT RISK OF SEVERE STORMS NORTH AND WEST A POPLARVILLE
MISSISSIPPI TO DONALDSONVILLE LOUISIANA LINE. THIS INCLUDES THE
MCCOMB AND BATON ROUGE AREAS. AT THIS TIME...THE MAIN THREAT IS
DAMAGING WINDS FROM STORMS.

WINDS AROUND THE FRONTAL PASSAGE WILL STRENGTHEN SIGNIFICANTLY
OVER THE COASTAL WATERS...WITH SEAS RESPONDING ACCORDINGLY
WEDNESDAY EVENING THROUGH FRIDAY MORNING. SMALL CRAFT ADVISORIES
WILL LIKELY BE NECESSARY AND A FEW GALE FORCE GUSTS WILL BE
POSSIBLE. THE STRONGEST WINDS ARE EXPECTED THURSDAY AND THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...BE
PREPARED FOR THE POSSIBILITY OF CHANGES IN THE FORECAST.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 10:10 AM CSTSmall Craft AdvisoryLIX47 hr
Dec 19, 3:08 PM CSTGale WarningLIX42 hr
Dec 19, 3:08 PM CSTSmall Craft AdvisoryLIX45 hr
Dec 19, 3:24 PM CSTWind AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more36 hr

Nearby

Gale Watches in Louisiana, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.